# SDR 2002F00627

- Difficulty date: May 8, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: EIBXI
- Make and model: Boeing 737-400
- Aircraft serial: 25052
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 65C2638428A
- Condition: Damaged
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT FROM MBJ, FLIGHT CREW NOTED AIR FRAME VIBRATION.  REDUCING THRUST ON BOTH ENGINES HAD NO EFFECT.  FLIGHT CREW SELECTED FLAPS FIVE DEGREE POSITION DURING LANDING AND VIBRATION STOPPED.  PERFORMED OVERWEIGHT LANDING IN MIA WITHOUT INCIDENT.  POST FLIGHT INSPECTION REVEALED A PORTION OF THE RIGHT ELEVATOR SERVO TAB MISSING.  ELEVATOR AND TAB ASSEMBLY TO BE REPLACED.  (M)
